What causes headaches, dizziness, light flashes in the vision and increased heart rate?
I agree with the given diagnosis.
I read your question carefully and I understand your concern.
Judging from the description you provide it does indeed seem like you've had a concussion like the doctor you have seen stated. There is no indication of something more serious which requires some intervention such as a brain hemorrhage. A concussion may be followed by symptoms like headache, dizziness, difficulty concentrating etc. Symptoms may persist for a few weeks at times even for a few months.
While understandably bothersome and affecting your quality of life in terms of management the only thing you should do is rest. By that it is meant not only physical but also mental health (sleep regularly, avoid studying or other activities requiring mental energy for too long, regular sleep schedule etc). If headache persists apart from the Tylenol you mention Ibuprofen (Advil) may be of better help. Not much else needs to be done, as it was already said to you it is a matter of time and rest.
I remain at your disposal for other questions.
About 1 month.
It is recommended to refrain from drinking and intense exercise for about 1 months. However that depends also on how you feel. If you have no more symptoms and feel back to normal it can be anticipated to 3 weeks.
Let me know if I can further assist you.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Dizzy and increased heart rate
- Pregnancy increased heart rate dizzy
- What could be the cause of increased heart rate
- Headache with increased heart rate
- Increased heart rate causes
- What causes increased heart rate and palpitations
- Std that causes increased heart rate
- What causes anxiety with increased heart rate
- What causes increased heart rates while on inderal
- What could cause increased heart rate in the night